Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nadodude

Member
  • Posts

    32
  • Joined

  • Last visited

Reputation

0 Neutral

About nadodude

  • Birthday 01/30/1963

Profile Information

  • Location
    Coronado, California
  1. can anyone please answer?! thanks
  2. well this is my scarring. can you please tell me how bad it is and what you would think if we walked past each other on the street? thank you my left side is obviously worse. the black and white picture is the left side of my face so thats what i look like really but i think since its black and white it only helps the scarring look better. o and none of them were photoshopped http://i42.photobucket.com/albums/e326/nad.../1203082228.jpg http://i42.photobucket.com/albums/e326/nad.../1203082230.j
  3. ok, is there a cream or face wash or anything that will give me color back in my face? i had really bad acne and had to take accutane for 5 months. well it will be a year of not taking accutane in june. i had a more tan color in myface and now its really white/red/pink and the rest of my body is much darker. so i look like a white person from my face but the rest of my body is darker, atleast the parts that get sunlight. my face does not tan anymore for some reason. i had been using differin sin
  4. ok so ironhide, ur skin is now white color? and will mine be like that as long as i stay on differin? and moregano, you think the discoloration is from the accutane? if so, how much longer do you think till my coloring returns to normal? thank you!
  5. come on doesnt anyone know? please?
  6. ok i have like 3 different skin colors and was wondering if thats normal. my legs are really dark and my arms are dark also but not as dark. now my face used to have sort of that yellowish/brown look to it like with the rest of my body but i had really bad acne and then took accutane and now my face is a white/red color and not on the yellower (a hint) side, does accutane do this? ive been off of it since last july. has accutane done this to anyone else? thanks! p.s. i dont usually burn on my bo
  7. as soon as i finished accutane i was put on differin. i finished accutane last july and just stopped using differin 4 days ago. my face was really red and extremely dry and flaky. so i just stopped it. i just took a shower and didnt use differin and my face is so dry that i can barely smile and all i did was wash it with a normal cleanser. so i think the accutane is still in my system and i didnt really need differin, i might go back on it later but i want to get the redness under control. it de
  8. thanks for replying. yep i started last night of doing every other night. i didnt put any on last night so lets hope my face gets better. i mean i have 2 different colors of skin on my body and i feel very wierd. i was wondering, since the last time i took accutane was at the end of july 07 and it is now march 08, is the accutane still in my system? maybe thats creating the pink/redness.
  9. ok i started taking accutane last feb. to july 07 then my derm immediatley put me on differin. i was clear after accutane but she gave me differin for me to use for i guess the rest of my life to keep me clear. well im a light olive skinned so my face was on the darker side and since accutane and differin my face is all reddish/pink.ive been using the differin since last july 07 to now march and my face is not the same color as my body anymore and i just want it to be the same again. so i was wo
  10. ok my friend works for a plastic surgeon and sent me a 3 step acne control system by Skin Medica. it works very well. the cleanser has salicylic acid in it and so does the toner. but the repair lotion has benzoyl peroxide. well i was on accutane for 5 months and my derm prescribed differen. i just started using it yesterday when i should have started using it a month ago. well i was wondering if i could do the Skin Medica cleanser in the morning and the differen at night? or is the combination o
  11. what do u mean still crap??? ive never told you what ive eaten. sorry but took that a little offensively.
  12. well i took accutane for 5 months because i had extremely severe acne. well i took it away and ive been off of accutane for about 3 weeks to a month. and just yesterday i noticed that my face (near the sides of the nose on the face, like under the eyes but a little lower) has oil already. its not really oily like when i had horrible acne but there is oil there. when i was on accutane i had none there. am i suppoesed to get some oil back? or is this a bad sign? im not breaking out so thats a good
×